# SDR DALA2021051802765

- Difficulty date: May 17, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N134DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50053
- Aircraft time: 848 hours, 375 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL AND FUMES IN THE CABIN. T/S IAW ODI WORK CARD 0550-2001. COMPLETED UP THROUGH STEP 5. INSP. APU FOUND OIL SERVICED TO FULL WITH NO EVIDENCE OF LEAKS. INSP. ALL 3 HYD BAYS. SERVICING GOOD PER SERV. CK. NO EVIDENCE OF LEAKS ALL 6 OVER FLOW BOTTLES EMPTY UN ABLE TO REPRODUCE ANY ODORS DURING W/C. CREW REPORTED BURNING RUBBER ODOR AT AFT LEFT DOOR SEAL. G. BOYER 975849. PERFORMED T/S IAW EFIM/ AMDS NO GO ODI PREVENTION W/C 0550-2001. NO FUME SOURCE WAS FOUND. BELIEVE SOURCE OF FUMES NOT TO BE OF THE ACFT BUT OUTSIDE ODORS. NOTIFIED MCC OF THE FINDINGS. ACFT OK FOR SERVICE. (LP# 7607532)
